Otto-von-Guericke-Universität Magdeburg

 
 
 
 
 
 
 
 
Johannes Hofscheier

Dr. Johannes Hofscheier


Institut für Algebra und Geometrie (IAG)

Gebäude 03, Universitätsplatz 2, 39106, Magdeburg, G03-207b

  1. The generalized Mukai conjecture for symmetric varieties (with Giuliano Gagliardi), Trans. Amer. Math. Soc. (to appear).
  2. Gorenstein spherical Fano varieties (with Giualiano Gagliardi), Geom. Dedicata 178 (2015), no. 1, 111-133.
  3. Homogeneous spherical data of orbits in spherical embeddings (with Giuliano Gagliardi), Transform. Groups 20 (2015), no. 1, 83-98.


Letzte Änderung: 04.07.2017 - Ansprechpartner: Dr. Johannes Hofscheier
 
 
 
 
Institutsleiter
Prof. Dr. Benjamin Nill
Gebäude 03, Raum 219a

Tel.  0391 67 58535
Fax. 0391 67 11213
benjamin.nill@ovgu.de
 
 
 
 
Kontakt
Otto-von-Guericke-Universität Magdeburg
Fakultät für Mathematik
Institut für Algebra und Geometrie
Postschließfach 4120
39016 Magdeburg
 
 
 
 
Sekretariat
Jeannette Polte
Gebäude 03, Raum 222

Tel. 0391 67 58713
Fax. 0391 67 11213
jeannette.polte@ovgu.de